A 75-year-old man presented to the emergency department with diffuse swelling of his tongue that had begun a few hours earlier. He had no known history of allergies. He had been taking antihypertensive twice daily for the past three years . Treatment with which antihypertensive is most likely to cause this appearance?

Reactions: 



Beta-blocker
Diuretic
Alpha-blocker
Angiotensin converting-enzyme inhibitor
Calcium-channel blocker











CLICK READ MORE FOR ANSWER --->>

Correct Answer : Angiotensin converting-enzyme inhibitor

Explanation :


Angioedema of the tongue is most associated with treatment with an angiotensin converting-enzyme inhibitor.


The patient was treated with epinephrine, antihistamines, and corticosteroids; the symptoms resolved over a three-hour period. Laboratory tests subsequently showed that tryptase and complement component levels (C1q, C3, and C4) were normal.




If you are really benefited , Please share it with your friends on Facebook by clicking Fshare button. Follow us on facebook : http://www.facebook.com/rxdentistry


MDS TEST SERIES Fresh batch starting 16th JUNE. :www.Rxdentistry.co.in

YOU MAY ALSO LIKE:

Related Posts Plugin for WordPress, Blogger...